# SDR CA960723527

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 26440005
- Condition: Burnt
- Location: Emerg Elect
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) PRIOR TO DEPARTURE, A BURNING SMELL WAS DETECTED IN THE CABIN AND AT THE SAME TIME THE RAMP PERSONNEL REPORTED A ELECT BURNING SMELL IN THE FORWARD CARGO AREA. MAINTENANCE INVESTIGATION FOUND THE EMERGENCY INVERTER BURNT. SERVICEABLE INVERTER INSTALLED.
